# SDR USAA20091130BB157

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: LJ76872
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

SFO - FLT 403 - EN ROUTE PHX TO SFO.  PANEL ON INSIDE OF LEFT ENGINE CAME OFF ON DEPARTURE.  THE FLIGHT CONTINUED TO SFO AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENG OIL SERVICE ACCESS DOOR.
